Open Access
Translator Disclaimer
December 2011 Determinant formulas for zeta functions for real abelian function fields
Daisuke Shiomi
Proc. Japan Acad. Ser. A Math. Sci. 87(10): 183-185 (December 2011). DOI: 10.3792/pjaa.87.183

Abstract

In this paper, we will give determinant formulas of zeta functions for real abelian extensions over a rational functions field with one variable. By a class number formula, our formula can be regard as a generalization of determinant formulas of class numbers.

Citation

Download Citation

Daisuke Shiomi. "Determinant formulas for zeta functions for real abelian function fields." Proc. Japan Acad. Ser. A Math. Sci. 87 (10) 183 - 185, December 2011. https://doi.org/10.3792/pjaa.87.183

Information

Published: December 2011
First available in Project Euclid: 1 December 2011

zbMATH: 1286.11190
MathSciNet: MR2863410
Digital Object Identifier: 10.3792/pjaa.87.183

Subjects:
Primary: 11R58 , 11S40

Keywords: Cyclotomic function fields , zeta functions

Rights: Copyright © 2011 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.87 • No. 10 • December 2011
Back to Top